American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"An Efficient Direct Method to Solve the Three Dimensional Poisson’s Equation"
written by Alemayehu Shiferaw, Ramesh Chand Mittal,
published by American Journal of Computational Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top